Look, first off suicide isn't nor shouldn't be an option.
I have felt like my life isn't worth living, I always seem to find a reason.
Talk to mom and dad and let them know what you're going through and what you want to do. After a week or so of quiting cold turkey I started to feel better. Did I start vomiting more after I stopped? Yes. Did I hurt more? Yes. All this passed after 5 to 7 days. I recommend tapering but if you can quit cold turkey that would be the best way.
Your life is so important, you seem be taking control or you wouldn't of posted here. Let go and give it to God, trust me it will be okay.
They're others who are on here that can talk to you about what you're taking and give you their advice on how they del with the W/D's.
Praying for you
You've come to the right place. There's no need to be ashamed or embarrassed with anyone here. We're all addicts. You realize that you have a problem and you're beginning to deal with it. I think most people here would probably agree that inpatient rehab would be great. That being said if you can't do that the next best would be at home detox either weaning or going cold turkey.
You ask if there is hope that you can get better and the answer to that is easy, yes. Many many people on here were using amounts greater(in my case much greater) than you and have gotten clean and stayed that way.
If you're having stomach problems I would stop the advil and excedrin immediately as neither is addictive. As to the other pills, again you can either wean off them or quit cold turkey.
Hi CaCobra.. Welcome to the forum.. There is Hope for you of course there is !! Suicide is definitely not a option If you think you are hurting your parents now with you active addiction Suicide would decimate them.. The Soma would be the first thing I dropped That is probably what is messing with your stomach so bad I imagine it burns and when you throw up it is yellow acid.. The Soma will kill you Please stop. Some get wd some do not I'm sure you have run out so You know how you feel when you do not have them. Being honest with your parents our someone you trust and turn your meds over to them to be doled out so you can take as prescribed.. except the Soma loose those. Once you get stable off the soma you can start a taper. Our get your name on a waiting list for a detox center. If you do not do something to cut back on your combination of meds it will kill you.. The soma coma is no joke.. Keep reading keep posting pick up support. You can get off the drugs You just have to really want too.. Take care. lesa
And the over the counter drugs loose those also as they are contributing to your stomach upset along with the soma..
You probably need Prilosec to protect your stomach. I wrecked my stimach on high doses of ibuprofen. I wound up hospitalized for a week or so. Now I take generic Prilosec twice a day and I'm fine.
Okay, let's step back and take a breath here.
First off, do NOT abruptly taking your Soma. You could have a seizure. Going off this drug needs to be discussed and planned with your doctor. You should not be doubling or tripling your daily dose; these meds need to be taken exactly as prescribed. But do NOT feel embarrassed or ashamed that you've been doing this...what you are trying to do is not be in pain. Again...you need to be brutally honest with your physician about what you've been taking and how much...
Honey, you have a bunch of issues going on here. All of them can be dealt with...but not by us. You need to tell your doctor right away that you are experiencing severe nausea and vomiting. I'm not a doctor, but I did use to be a pharmacist. I don't often talk about it on here, because I am NOT licensed. I will say this however: The Advil and Excedrin are very hard on your GI tract. Excedrin contains aspirin (which is hard on the stomach), acetaminophen (tylenol, which is a poor pain reliever) and caffeine (also very hard on the gut.)
Are you vomiting any blood? If so, you need to get medical attention ASAP.
I think you need to medically evaluated for your stomach issues, but you will absolutely HAVE to tell the attending doc (probably a gastroenterologist) about what you're swallowing every day, AND about the fentanyl patches.
A doctor might order a series of tests to determine if anything serious is going on with your tummy, but I doubt you've done anything irreparable. You cannot keep vomiting every day, however,
A final word: You should tell someone you are desperate enough to be thinking of suicide. And be SURE of this: If you did kill yourself, you would ruin your parent's lives forever. I have a daughter, and if I ever lost her, I don't know how I would go on. DON'T DO IT. If you keep having thoughts like this, please, I beg of you, tell someone, anyone.
Hang in there, little one. There is a light at the end of this tunnel, I promise. But you need to get some medical attention for the current issues. Don't wait...and let us know what is happening.
Hi I want to chime in and say that suicide is not the best option. There is help out there. All of the above suggestions sound great!
As for your stomach issues, I'd say that your symptoms sound a lot like gastritis caused by the Advil and excedrin. You need to stop taking them now. It has the potential to erode your stomach lining. (I know as I have acute gastritis now as a result of taking aspirin, which I was instructed to do by a doctor. All of your symptoms sound like my symptoms.)
Go to the doctor as you'll need a proper diagnosis and medications. Also, stay away from fried, spicy and rich foods. Stick to plain meals of lean meats and start with steamed veggies (go low on the salt and stay away from most seasonings especially garlic) and snack on low acid fruits. Get some coconut water as well, it really helps.
Best of luck!
I will just comment on this part of your post as you have received great feedback from everybody already.
"By the way, I don't even have private medical insurance, so my only option is a rehabilitation center that accepts Medi-Cal and I'm sure I will need supervised detox......"
If your username is an indication of where you live, (California) I have some information that may help you. You DO NOT need insurance for medical detox. All you need is motivation and $250. I'm going to give you the name of 2 detox facilities in California. For same day admittance in to both of those facilities, it is VERY expensive. The catch is to get put on the waiting list in which a 7 day opiate detox is only $250.
The first facility is Tarzana treatment center in Tarzana California. You pay a $50 deposit and they tell you its a 2 week waiting list however I just got a guy in there after waiting only 1 week. You pay the rest when your admitted. It is a 7 day medical detox.
The second facility is RedGate in Long Beach California. Same thing, a 7 day medical detox for $250. This one however will tell you there is a 2 month waiting list. That is also not the case...they will call you after 3-4 weeks. No deposit is required for this one.
If you are interested in more info, you can send me a PM.
Good luck and God bless